Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Having burning, itching, redness and skin peeling off near clit. Taking sodium chloride baths. Applying neosprin. Remedy?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
This is embarrassing but I think I may have a staph infection on my clit. I awoke from a very erotic dream and well I masterbated not taking into consideration that I'd been coughing recently. Now my clit is burning, itching, red, and the skin is peeling off. Have been taking sodium chloride baths since I noticed it which is about 2 days after I went to my doctor for a tongue piercing infection and come to find out I had a sinus infection which was draining into my lungs causing me to cough up flem so he put me on levaquin. Am wondering if that drug.and my taking the salt baths along with applying neosporin to the affected area should be enough to treat my infection down there. After I take today's dose of antibiotics, I will have 4 doses left(1/day). Even more embarrassing is I went through this before two years ago but I didn't go to my doctor out of fear. I prayed upon it. I felt I should take the sodium chloride baths, and apply the neosporin. Something told me to find the antibiotics so I searched my house and sure enough my ex had left 2 different antibiotics when she had left. The first one I felt I should take happens to be the same antibiotics I am on now. The second one I felt I should take after waiting 2 days was Bactrim. That first time I didn't know I had an infection until my skin peeled off when I wiped but this time I feel I caught it sooner plus having started an antibiotic already I would assume to be helpful. Do you think taking the salt baths, applying neosporin, and just taking the Levaquin will take care of the infection on my private area or should Bactrim be taken again this time around to make sure the infection is completely destroyed like last time. Have learner a very hard lesson. Never get yourself off after waking from an erotic dream if you've been coughing and probably shouldn't do it if been sneezing. Your guidance would be much appreciated as I think I would rather face death than go to my doctor over this, really. Embarrassing enough asking someone I will never see. Oh, it isn't bleeding. Feels as though I have a chemical burn down there. Guess down there on a woman, that area acts as a perfect culture for the bacteria to grow once introduced.
Thanks, XXXXXXX
Posted Tue, 23 Jul 2013 in Women's Health
 
 
Answered by Dr. Arif N Khan 1 hour later
Hi XXXXXXX
Thank you for choosing XXXXXXX I can understand your concerns. Firstly stop taking sodium chloride baths. Kindly keep the clit area clean and dry. If there is any abrasion over it, then only apply neosporin powder. NEXT TIME KINDLY HAVE A GENTLE MASTURBATION, as vulval area is very sensitive. This is nothing to do with your sinus infection/ lung infection. Kindly don't take any drugs(antibiotics) on your own. You can continue taking Levaquin. If you feel your infection is increasing, or if you get following symptoms:
Fever, any foul smelling vaginal discharge, you might have to change your antibiotics/ have to consult a OBGY specialist.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions